| Catalog Number |
18965080S |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.
Event or Problem Description
The surgeon reported that the patient had undergone a t2 recon nail procedure on (b)(6) 2017 and after the procedure it was noticed that the t2 5mm locking screw had backed out.
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
Event or Problem Description